# SDR COMA0360500

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 20,023 hours, 17,975 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5044 FLAPS FAIL WARNING.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
